# SDR SWAA2022041210972

- Difficulty date: December 14, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 947 RBL 2 WL 162 FLOOR BOARD SUPPORT HAS CORROSION AS MARKED. / REMOVED AND REPLACED AFT CARGO COMPARTMENT FLOOR BOARD SUPPORT STA 947 IAW SRM 51-40-02-0G-0
